×

zbMATH — the first resource for mathematics

Random process optimal stopping in the problem with constraints. (English. Russian original) Zbl 0913.60038
Theory Probab. Appl. 41, No. 4, 761-768 (1996); translation from Teor. Veroyatn. Primen. 41, No. 4, 884-892 (1996).
The author considers the problem of optimal stopping for an ItĂ´ diffusion with a finite number of constraints on the stopping times. This problem is reduced to a minimax problem without constraints, using a general Lagrange approach.
Reviewer: A.Irle (Kiel)

MSC:
60G40 Stopping times; optimal stopping problems; gambling theory
PDF BibTeX XML Cite